# SDR 2001FA0000171

- Difficulty date: July 6, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Aircraft: N361ES
- Make and model: Cessna 172R
- Aircraft serial: 17280011
- System (JASC): 2810 · Fuel Storage
- Part: Check Valve
- Part number: S23591
- Condition: Misinstalled
- Location: Lt Fuel Tank
- Part time: 1,731 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

WHEN FUEL TANKS WERE FILLED TO ABOVE 35 GALLONS, HIGH AMBIENT TEMPERATURE CAUSED FUEL TO LEAK FROM VENT TUBE.  REMOVED LEFT FUEL BAY INSPECTION PLATE AND FOUND THAT THE FUEL VENT TUBE INVERTED CHECK VALVE S2359-1 ALSO INVERTED FROM FACTORY.  ROTATED 180 DEGREES TO CURRENT POSITION.  INSPECTION PLATE SHOWED NO SIGN OF EVER BEEN REMOVED.
